# SDR SWAA2021021143929

- Difficulty date: January 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727B TO BS747 AND LBL52 CEILING AREA AFT CARGO COMPARTMENT / REPLACED ANGLE SUPPORT LOCATED BS72713 TO BS747 AND LBL52 CEILING AREA AFT CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 AND SRM 51-30-01-0G-01 AND DWG 149A9490 REV '-' MATERIAL USED PN 2024T3 ALUMINUM SHEET PO 2020-207070 FOR ANGLE -SUPPORT FABRICATED 0.040' MEASURE OF CRACK IS L=0.354' TOOL USED CALIPER PN 700-113-10 SN 0023203 DUE DATE 08JAN22
